# SDR CA130527003

- Difficulty date: April 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, C

## Discrepancy

(CAN) DURING TAKEOFF RUN, 10 KT BEFORE V1, THE FIRE ALARM ON ENGINE NR 2 CAME ON.  THERE WAS SMOKE ON ENGINE EXHAUST BUT NO FIRE WAS VISIBLE.  PILOT FIRED THE FIRE EXTINGUISHERS AND ABORTED TAKEOFF.  ACFT WAS TAKEN TO HANGAR WHERE DAMAGE WAS NOTICED ON POWER TURBINE AND EXHAUST.  ENGINE WAS REMOVED AND A SPARE ENGINE INSTALLED.  ACFT WAS RETURNED TO SERVICE.
